Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sprained foot, RBS: 99mg/dL, Sgot: 62.7U/L, losartan and prednisone

hi! im 22 years old, female weighing 119Kg, recently i had a sprained foot so i went to a doctor my blood pressure was 140/100, i had hematology and blood chemistry done, the only problem was my RBS it was 99mg/dL and my SGOT is 62.7U/L, i also had ECG done and the doctor said i had some arrhythmia , the doctor give me losartan and prednisone and some pain medication for my sprained foot. unfortunately SGPT was not included in the work up. Now im scared i have Hep B, sometimes i feel a little discomfort on the right side of my stomach right below my rib cage everytime i eat, and i ate a lot!especially fatty foods and rice, im scared that i have hep b or fatty liver or liver damage, please i need an advise
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
U wud understand that all the above symptoms and problems that are occuring now with you are because of ur heavy weight. You need to take out a permanent solution for this problem. Weight loss surgery is the best solution. This is Baraitric surgery. For more details, log on to

Dr Manish Motwani
Answered: Fri, 16 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor